# SDR USAAD01101

- Difficulty date: May 10, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 8732030153
- Condition: Failed
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RSW-PIT - FLT 1032 - DURING APPROACH, THE EMERGENCY EXIT LIGHTS STARTED TO FLICKER.  MAINTENANCE REPLACED THE FORWARD CONTROL MODULE, THE MAIN ENTRY DOOR EXIT LIGHT ASSEMBLY, AND LOW LEVEL EMERGENCY LIGHT BATTERY FOR THE AFT SEAT MOUNTED LIGHT ASSEMBLY.  (M)
